Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have head-ache for the past one month

Dr, I have head-ache for the past one month in around the head.When awake in the morning I feel pain in my joints.I am working in computer section for the past 5 years.Usually I sleep from 11.30 pm to 6 am.I had Pulmanory TB in 2008 and I took 8 months medicine (R-cinex Vitamine) and I fully recovered, prescribed by Chest Consultant. I have no sugar complaint etc.So what I have to do ? and whay type of Physician i should meet? Thank you....
Asked On : Fri, 18 Sep 2009
Answers:  2 Views:  585
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
U have not given details of headache as it can be tension/migrainous/mixed headache. U also need to be evaluated for TB as it can also affect brain. U can see a psychiatrist/neurologist at the earliest.
Answered: Mon, 21 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response

i think its migraine, its better to take the treatment as early as possible. meet a neurologist once, dont take painkillers regularly, this it self causes acidity and gas pains.

Answered: Sat, 19 Sep 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor